# SDR CA970311024

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206011810013
- Condition: Paint Erosion
- Location: T/R
- Part time: 6,107 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAINT GONE ON ONE BLADE.
